Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 447, NWS Norman, OK

May 26, 20154 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 26, 2015, 1:06 PM CDT for 4 counties in Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 26, 2015, 1:06 PM CDT (18:06 UTC)
Expired
May 26, 2015, 1:45 PM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Comanche County, OK, Cotton County, OK, Grady County, OK, Stephens County, OK

The radar

The Altus AFB radar (KFDR), 81 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:28 PM CDT, 38 minutes earlier.

Area forecast discussion, May 26, 12:28 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1228 PM CDT TUE MAY 26 2015

.AVIATION...
MORNING STRATUS HAS ERODED AT THE TAF SITES. EXPECT SCATTERED
STORMS TO DEVELOP THIS AFTERNOON... BUT WITH THE SCATTERED
NATURE... DID NOT INCLUDE ANY TEMPO GROUPS IN THE TAF SITES. HAVE
INCLUDED SOME PROB30S FOR THE EVENING STORMS WHERE APPROPRIATE
WHEN I CAN. SOME MVFR CIGS ARE EXPECTED TO REDEVELOP OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 624 AM CDT TUE MAY 26 2015/

DISCUSSION...
THE 12Z AVIATION DISCUSSION FOLLOWS....

AVIATION...
A NARROW BAND OF DENSE FG FROM NEAR KSPS TO KOKC WILL DISSIPATE
BETWEEN 1230Z AND 1500Z. MEANWHILE...A FEW SHRA WILL TREK E ACROSS
W OK AND W N TX THIS MORNING. THESE HIGH-BASED SHRA SHOULD NOT BE
MUCH OF A CONCERN TO AVIATION...UNLESS THEY DEVELOP INTO TSRA.
THEY SHOULD DISSIPATE TOWARD NOON. STRONG INSTABILITY THIS
AFTERNOON WILL SUPPORT SEVERE TSRA WHEREVER THEY ARE ABLE TO
FORM...MOST LIKELY IN S OK AND N TX. THESE TSRA ARE EXPECTED TO
MOVE NE INTO CENTRAL/NORTH-CENTRAL OK THIS EVENING. THERE IS
GREAT UNCERTAINTY REGARDING THE FORECAST AFTER ABOUT 06Z
TONIGHT...AS IT WILL BE HIGHLY DEPENDENT ON WHAT HAPPENS WITH THE
AFTERNOON/EVENING TSRA.

CMS

PREV DISCUSSION... /ISSUED 426 AM CDT TUE MAY 26 2015/

DISCUSSION...
MID/HIGH-LEVEL CLOUDINESS ASSOCIATED WITH THE LARGE THUNDERSTORM
COMPLEX THAT ROLLED THROUGH OUR FORECAST AREA YESTERDAY IS
RECEDING SLOWLY EAST THIS MORNING. AT 4 AM...THE WESTERN EDGE OF
THE CLOUD COVER WAS ALONG I-35. JUST TO THE WEST OF THIS
EDGE...DENSE FOG WAS FORMING IN THE VERY HUMID AIRMASS. WE HAVE
ELECTED TO INCLUDE A DENSE FOG ADVISORY IN THIS FORECAST
ISSUANCE...BEGINNING WITH COUNTIES THAT HAVE...OR SHOW A STRONG
PROMISE OF...VISIBILITIES BELOW 1/4 MILE. WE MAY HAVE TO EXTEND
THE ADVISORY TO THE NORTH OR WEST IF FOG SPREADS MUCH BEYOND ITS
CURRENT BOUNDS.

FOR TODAY THROUGH THURSDAY...A FAIRLY NONDESCRIPT UPPER-AIR
PATTERN WILL RESULT IN LOOSELY-FOCUSED CONVECTION. THE
DRYLINE...OR PERHAPS THE NOT-AS-HUMID-LINE...MAY PROVIDE A BIT OF
A FOCUS FOR CONVECTION THIS AFTERNOON AND BEYOND. IN ANY
CASE...ANY STORMS THAT FORM WILL HAVE A HUGE AMOUNT OF INSTABILITY
TO WORK WITH...AND SUFFICIENT VERTICAL WIND SHEAR TO BECOME QUITE
SEVERE.

THURSDAY EVENING AND BEYOND...THE UPPER-AIR PATTERN BECOMES MORE
ACTIVE...WITH STRONGER WAVES MOVING ACROSS THE REGION...ALONG WITH
A SURFACE FRONT THAT SHOULD ARRIVE THIS WEEKEND. THIS WILL PROVIDE
GREATER SUPPORT FOR STORMS...SO RAIN CHANCES WILL BE HIGHER UNTIL
THE COLD FRONT MOVES SOUTH OF OUR FORECAST AREA. THIS...OF
COURSE...ASSUMES THAT THE COLD FRONT DOES ACTUALLY MOVE SOUTH OF
OUR FORECAST AREA. IT TENDS TO BE FAIRLY DIFFICULT TO GET COLD
FRONTS DEEP INTO TEXAS THIS TIME OF YEAR...SO IT IS QUITE POSSIBLE
THAT THE ECMWF IS BEING UNREALISTIC IN ITS PLAN OF TAKING THE
FRONT WELL SOUTH OF THE RED RIVER. THE GFS LOOKS PERHAPS A BIT
MORE IN LINE WITH CLIMATOLOGY...AND THIS WOULD ARGUE FOR HIGHER
RAIN CHANCES INTO EARLY NEXT WEEK...ESPECIALLY IN OUR SOUTHERN
COUNTIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  81  62  82  67 /  20  40  50  50
HOBART OK         80  60  83  65 /  20  20  40  50
WICHITA FALLS TX  85  65  86  66 /  30  30  40  40
GAGE OK           79  56  83  62 /  20  20  30  50
PONCA CITY OK     81  61  83  65 /  20  40  30  40
DURANT OK         82  66  83  66 /  20  40  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, May 26, 11:45 AM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT TUE MAY 26 2015

OKZ004>048-050>052-TXZ083>090-271645-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.FLOODING...
NUMEROUS STREAMS...CREEKS...AND RIVERS REMAIN IN FLOOD ACROSS
MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. ANY ADDITIONAL RAINFALL
THROUGH TONIGHT WILL ONLY WORSEN ONGOING FLOODING.

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND SOUTH OF A
LINE EXTENDING FROM FREEDOM...TO WEATHERFORD AND CHICKASHA...TO
ADA. THERE IS A MARGINAL RISK FOR SEVERE STORMS NORTH OF THIS
LINE.

TIMING...
2 PM TO MIDNIGHT.

IMPACTS...
HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING...
LARGE HAIL UP TO TENNIS BALL SIZE...
DAMAGING WINDS UP TO 70 MPH...
LOW CHANCE FOR A FEW TORNADOES...

DISCUSSION...
SCATTERED SEVERE THUNDERSTORMS MAY FORM ACROSS NORTHERN TEXAS AND
SOUTHERN OKLAHOMA THIS AFTERNOON AND MOVE EAST AND NORTHEAST
THROUGH THE EVENING. ISOLATED STORMS MAY FORM CLOSE TO NORTHWEST
WEST AND WEST-CENTRAL OKLAHOMA AS WELL. THESE STORMS MAY BEGIN AS
SUPERCELLS...THEN TRANSFORM INTO CLUSTERS. STORMS ARE EXPECTED TO
WEAKEN MAINLY BELOW SEVERE LIMITS AFTER MIDNIGHT TONIGHT.

DUE TO MODERATE TO STRONG INSTABILITY...AND SUFFICIENT MOISTURE
AND SHEAR...SOME SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
HAZARDS...THOUGH LOW LEVEL SHEAR MAY BE STRONG ENOUGH FOR A FEW
TORNADOES TO OCCUR...ESPECIALLY NEAR THE RED RIVER VALLEY.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH
SATURDAY. THIS WILL PRESENT A RISK OF STRONG TO SEVERE
THUNDERSTORMS EACH DAY...AND A RISK OF HEAVY RAINFALL AND
ASSOCIATED FLOODING. THURSDAY NIGHT THROUGH SATURDAY MAY HAVE
THE HIGHEST CHANCES FOR STORMS AND SIGNIFICANT FLOODING. STORM
CHANCES ARE EXPECTED TO DECREASE SUNDAY INTO MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 26, 11:28 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1128 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     TSTM WND DMG     GOREE                   33.47N 99.52W
05/25/2015                   KNOX               TX   PUBLIC

            TREE LIMBS DOWNED

1230 PM     TSTM WND DMG     MEGARGEL                33.45N 98.93W
05/25/2015                   ARCHER             TX   PUBLIC

            SPORADIC TREE DAMAGE. EST 60 TO 70 MPH GUSTS.

0115 PM     TSTM WND GST     NEWPORT                 33.48N 98.02W
05/25/2015  E70.00 MPH       CLAY               TX   EMERGENCY MNGR

0120 PM     TSTM WND DMG     1 W SHEPPARD AFB        33.97N 98.53W
05/25/2015                   WICHITA            TX   TRAINED SPOTTER

            LARGE TREE LIMBSDOWN-GREATER THAN 2 INCHESINDIAMETER

0130 PM     TSTM WND DMG     6 SE HENRIETTA          33.76N 98.12W
05/25/2015                   CLAY               TX   TRAINED SPOTTER

            TREES SNAPPED AND UPROOTED. EST 75 MPH GUSTS.

0227 PM     TSTM WND GST     1 N COMANCHE            34.38N 97.97W
05/25/2015  M60.00 MPH       STEPHENS           OK   AMATEUR RADIO

0235 PM     TORNADO          2 S COLBERT             33.83N 96.50W
05/25/2015                   BRYAN              OK   AMATEUR RADIO

            TORNADO NEAR HIGHWAY 75.

0245 PM     TSTM WND GST     7 NW VELMA              34.53N 97.75W
05/25/2015  M62.00 MPH       STEPHENS           OK   MESONET

0250 PM     TSTM WND GST     7 WNW ARDMORE           34.21N 97.25W
05/25/2015  M58.00 MPH       CARTER             OK   MESONET

0255 PM     TORNADO          3 N BLUE                34.04N 96.23W
05/25/2015                   BRYAN              OK   TRAINED SPOTTER

0305 PM     TSTM WND GST     1 N RINGLING            34.19N 97.59W
05/25/2015  M57.00 MPH       JEFFERSON          OK   MESONET

0310 PM     TORNADO          5 ENE CADDO             34.16N 96.19W
05/25/2015                   BRYAN              OK   AMATEUR RADIO

0315 PM     TSTM WND DMG     3 E ELMORE CITY         34.62N 97.34W
05/25/2015                   GARVIN             OK   AMATEUR RADIO

            10 POWER POLES DOWN.

0320 PM     FLASH FLOOD      N MADILL                34.09N 96.77W
05/25/2015                   MARSHALL           OK   TRAINED SPOTTER

            6 INCHES OF WATER COVERING 199/70 IN MADILL.

0340 PM     HAIL             ATOKA                   34.38N 96.13W
05/25/2015  E1.00 INCH       ATOKA              OK   EMERGENCY MNGR

0343 PM     TORNADO          3 E ATOKA               34.38N 96.08W
05/25/2015                   ATOKA              OK   STORM CHASER

0346 PM     FLASH FLOOD      ATOKA                   34.38N 96.13W
05/25/2015                   ATOKA              OK   TRAINED SPOTTER

            STREETS COVERED WITH 2 FEET OF WATER.

0347 PM     FLASH FLOOD      2 ESE MANNSVILLE        34.18N 96.85W
05/25/2015                   JOHNSTON           OK   TRAINED SPOTTER

            3 INCHES OF STANDING WATER ON US 177. DITCH/RUNOFF FULL.

0349 PM     FLASH FLOOD      ATOKA                   34.38N 96.13W
05/25/2015                   ATOKA              OK   TRAINED SPOTTER

            UP TO TWO FEET OF WATER ON AREA ROADS.

0440 PM     TSTM WND DMG     HOLDENVILLE             35.08N 96.40W
05/25/2015                   HUGHES             OK   LAW ENFORCEMENT

            TREES AND TREE LIMBS DOWNED

0532 PM     HAIL             MEDFORD                 36.81N 97.73W
05/25/2015  E1.00 INCH       GRANT              OK   STORM CHASER

            REPORTED BY KOCO.

0750 PM     FLOOD            CARNEGIE                35.10N 98.60W
05/25/2015                   CADDO              OK   EMERGENCY MNGR

            WATER RESCUE...CAR IN WASHITA RIVER FLOOD AT CORNER OF
            BIRCH AND DELAWARE.

&&

MAUSTIN
Local storm report, May 26, 11:32 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1132 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     HOLDENVILLE             35.08N 96.40W
05/25/2015                   HUGHES             OK   LAW ENFORCEMENT

            TREES AND TREE LIMBS DOWNED

&&

MAUSTIN
Special weather statement, May 26, 12:50 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1250 PM CDT TUE MAY 26 2015

OKZ038-044-261815-
COMANCHE OK-COTTON OK-
1250 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COMANCHE AND
NORTHERN COTTON COUNTIES UNTIL 115 PM CDT...

AT 1244 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF GERONIMO...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN LAWTON...WALTERS...GERONIMO...STERLING AND HULEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3429 9846 3439 9855 3477 9818 3441 9815
TIME...MOT...LOC 1744Z 227DEG 22KT 3441 9843

AUSTIN
Special weather statement, May 26, 12:55 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1255 PM CDT TUE MAY 26 2015

OKZ038-039-044-261815-
COMANCHE OK-COTTON OK-STEPHENS OK-
1255 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COMANCHE...
NORTHEASTERN COTTON AND NORTHWESTERN STEPHENS COUNTIES UNTIL 115 PM
CDT...

AT 1251 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GERONIMO...
MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3436 9832 3450 9847 3477 9822 3458 9796
TIME...MOT...LOC 1751Z 226DEG 44KT 3449 9833

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:52 PM CDTRiver Flood WarningOUNHughes14 hr
May 26, 4:29 AM CDTDense Fog AdvisoryOUNCaddo, Canadian, Carter, Cleveland, Comanche, Cotton and 12 more5 hr
May 26, 12:50 PM CDTSpecial Weather StatementOUNComanche25 min
May 26, 12:55 PM CDTSpecial Weather StatementOUNComanche20 min
May 26, 1:41 PM CDTSevere Thunderstorm WarningOUNGrady, McClain49 min
May 26, 1:42 PM CDTSpecial Weather StatementOUNStephens33 min
May 26, 2:16 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma44 min
May 26, 2:58 PM CDTSpecial Weather StatementOUNKay32 min
May 26, 2:58 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma47 min
May 26, 3:06 PM CDTSpecial Weather StatementOUNPayne24 min
May 26, 3:17 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne43 min
May 26, 3:19 PM CDTSpecial Weather StatementOUNKay26 min
May 26, 3:39 PM CDTSpecial Weather StatementOUNMcClain36 min
May 26, 4:29 PM CDTSpecial Weather StatementOUNTillman31 min
May 26, 4:33 PM CDTSevere Thunderstorm WarningOUNTillman42 min
May 26, 4:48 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman42 min
May 26, 5:12 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman48 min
May 26, 5:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita49 min
May 26, 5:42 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Tillman48 min
May 26, 6:04 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer41 min
May 26, 6:17 PM CDTSpecial Weather StatementOUNCaddo28 min
May 26, 6:23 PM CDTTornado WarningOUNBlaine, Caddo, Custer37 min
May 26, 6:24 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens51 min
May 26, 6:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher47 min
May 26, 4:10 PM CDTSevere Thunderstorm WarningOUNArcher50 min
May 26, 4:18 PM CDTSpecial Weather StatementOUNWilbarger27 min
May 26, 4:54 PM CDTSevere Thunderstorm WarningOUNArcher, Clay51 min
May 26, 5:16 PM CDTSevere Thunderstorm WarningOUNClay, Wichita29 min
May 26, 5:42 PM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita3 hr
May 26, 5:52 PM CDTSpecial Weather StatementOUNArcher23 min
May 26, 5:59 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor46 min
May 26, 6:25 PM CDTSpecial Weather StatementOUNWichita35 min
May 26, 6:37 PM CDTAreal Flood AdvisoryOUNArcher3 hr
May 26, 6:46 PM CDTSpecial Weather StatementOUNArcher44 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.